# SDR SWAA961082

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, NOTED A PLASTIC TYPE BURNING SMELL IN FWD GALLEY AREA.  INSPECTED GALLEY COFFEEMAKERS, PULLED AND COLLARED C/B'S TO FWD GALLEY COFFEEMAKERS, NO OTHER DISCREPANCIES NOTED.
